Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

TTC - Trying to Conceive TTC - Trying to Conceive

Anyone help please

Posted by on Nov. 17, 2012 at 7:40 PM
  • 8 Replies

 I am 13 days past my trigger shot I don't know if it is the stress of a blended family or what but since I had my trigger and IUI I have 2 moods.... 1.Depression

2.Anger

I don't want to keep feeling this way. I have been sick to my stomach for days I get so worked up over nothing. And to make things worse...I lost it last night on my husband. It was a minor argument that turned into a full on blow out where the D word was used and some of the most hateful words came from both of us. In my defense he made the mistake of saying "Bi polar" Buddy I got your Bi polar lol No I am not Bi Polar I am the mom to a teen the step mom to 3 kids (who rt now are being very selfish) I am a 2nd wife who puts up w/ the 1st wife and her "If I am not happy everyone is unhappy." aditude.  I have career stresses and the holidays to get threw. I am supposed to find out Monday if our IUI worked but I just feel like it didn't.
My question is this after your 1st round of Femara (clomid) and trigger shot did anyone else feel as thou they were going crazy? Please don't say I am the only one or maybe I am starting to be "Bi Polar" My hubby only said it b/c of the last 2 weeks 1 min I will cry. 1 min I am pissed and the next I just want to throw up eat then sleep HELLLLP ME ANYONE PLEASE. 

by on Nov. 17, 2012 at 7:40 PM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-8):
Dani1009
by Silver Member on Nov. 17, 2012 at 8:46 PM
Yep. Same here. I took femara from cd 3-12. And did a trigger shot, am now taking estrogen, progesterone gel, & metformin. I am super cranky sometimes, getting worse by the day. But what is hardest for me is that I am so forgetful & I can't concentrate on anything, I've gotten clumsy, irritable, and I feel ugly. All of these hormones really mess up our minds & bodies. It's not our fault. It's side effects from the meds.
Posted on CafeMom Mobile
suzysdaughter
by on Nov. 17, 2012 at 8:54 PM

 

Quoting Dani1009:

Yep. Same here. I took femara from cd 3-12. And did a trigger shot, am now taking estrogen, progesterone gel, & metformin. I am super cranky sometimes, getting worse by the day. But what is hardest for me is that I am so forgetful & I can't concentrate on anything, I've gotten clumsy, irritable, and I feel ugly. All of these hormones really mess up our minds & bodies. It's not our fault. It's side effects from the meds.

 Thank you. Thank you for not letting me feel so alone here. I thought Clomid was "The crazy drug" i am starting to think fertility is why I am crazy. The worst part is I blamed him last night for it. I am good 100% great "working" order it is only a mobility issue and even thou I don't blame him I did last night..... I love him and I don't want to hurt him. I just don't feel like myself at all anymore :(

nicole2884
by on Nov. 18, 2012 at 10:02 AM

i havent had my trigger shot i go monday, but last night i was moody an got into it with dh, i hate to see what im like after the shot, yes i would have to say its all the fertility drugs driving you crazy

suzysdaughter
by on Nov. 18, 2012 at 4:38 PM

 

Quoting nicole2884:

i havent had my trigger shot i go monday, but last night i was moody an got into it with dh, i hate to see what im like after the shot, yes i would have to say its all the fertility drugs driving you crazy

 Did you take clomido femara?

nicole2884
by on Nov. 18, 2012 at 4:58 PM


Quoting suzysdaughter:

 

Quoting nicole2884:

i havent had my trigger shot i go monday, but last night i was moody an got into it with dh, i hate to see what im like after the shot, yes i would have to say its all the fertility drugs driving you crazy

 Did you take clomido femara?

femara, an i have been moody its day 12 in my cycle

clomid was  worse to me then this i was raving you know what on clomid 

Bonita131
by New Member on Nov. 18, 2012 at 5:03 PM

I'm sorry, but what you are describing is a sign of bi polar or a possible nervous breakdown. Your post belays the stress you are under, & you might want to discuss it with your doctor. 

suzysdaughter
by on Nov. 19, 2012 at 12:15 PM

 

Quoting Bonita131:

I'm sorry, but what you are describing is a sign of bi polar or a possible nervous breakdown. Your post belays the stress you are under, & you might want to discuss it with your doctor. 

 WOW are you a doctor? Cause what I have found states you would be Bi Polar your entire life. I can assure you I am not!!!!! I have a wonderful life I am just under stress and post like yours does not help. I would appreciate you keeping your opinon to yourself!

suzysdaughter
by on Nov. 19, 2012 at 12:16 PM
1 mom liked this

 

Quoting nicole2884:


Quoting suzysdaughter:

 

Quoting nicole2884:

i havent had my trigger shot i go monday, but last night i was moody an got into it with dh, i hate to see what im like after the shot, yes i would have to say its all the fertility drugs driving you crazy

 Did you take clomido femara?

femara, an i have been moody its day 12 in my cycle

clomid was  worse to me then this i was raving you know what on clomid 

 Femara was what I took. But this am I got a positive ept blood test tomorrow to confirm!

Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)